Boris Bukh
Título
Citado por
Citado por
Año
Stability properties of the transverse envelope equations describing intense ion beam transport
SM Lund, B Bukh
Physical Review Special Topics-Accelerators and Beams 7 (2), 024801, 2004
1272004
Set families with a forbidden subposet
B Bukh
Electronic journal of combinatorics 16 (1), R142, 2009
702009
Sums of dilates
B Bukh
Combinatorics, Probability and Computing 17 (5), 627-639, 2008
552008
A bound on the number of edges in graphs without an even cycle
B Bukh, Z Jiang
Combinatorics, Probability and Computing 26 (1), 1-15, 2017
462017
Lower bounds for weak epsilon-nets and stair-convexity
B Bukh, J Matoušek, G Nivasch
Israel Journal of Mathematics 182 (1), 199-228, 2011
462011
Stabbing simplices by points and flats
B Bukh, J Matoušek, G Nivasch
Discrete & Computational Geometry 43 (2), 321-338, 2010
462010
An improved bound on the fraction of correctable deletions
B Bukh, V Guruswami, J Håstad
IEEE Transactions on Information Theory 63 (1), 93-103, 2016
362016
Random algebraic construction of extremal graphs
B Bukh
arXiv preprint arXiv:1409.3856, 2014
332014
Rational exponents in extremal graph theory
B Bukh, D Conlon
Journal of the European Mathematical Society 20 (7), 1747-1757, 2018
322018
Sum–product estimates for rational functions
B Bukh, J Tsimerman
Proceedings of the London Mathematical Society 104 (1), 1-26, 2012
322012
Sum–product estimates for rational functions
B Bukh, J Tsimerman
Proceedings of the London Mathematical Society 104 (1), 1-26, 2012
322012
Maximum pebbling number of graphs of diameter three
B Bukh
Journal of Graph Theory 52 (4), 353-357, 2006
302006
A point in many triangles
B Bukh
Electronic Journal of Combinatorics 13 (2), N10, 2006
292006
Bounds on equiangular lines and on related spherical codes
B Bukh
SIAM Journal on Discrete Mathematics 30 (1), 549-554, 2016
272016
An improvement of the Beck–Fiala theorem
B Bukh
Combinatorics, Probability and Computing 25 (3), 380-398, 2016
252016
Turán numbers for K_{s,t}-free graphs: Topological obstructions and algebraic constructions
PVM Blagojević, B Bukh, R Karasev
Israel Journal of Mathematics 197 (1), 199-214, 2013
252013
Twins in words and long common subsequences in permutations
B Bukh, L Zhou
Israel Journal of Mathematics 213 (1), 183-209, 2016
222016
Measurable sets with excluded distances
B Bukh
Geometric and Functional Analysis 18 (3), 668-697, 2008
212008
Erdős–Szekeres-type statements: Ramsey function and decidability in dimension
B Bukh, J Matoušek
Duke Mathematical Journal 163 (12), 2243-2270, 2014
192014
Induced subgraphs of Ramsey graphs with many distinct degrees
B Bukh, B Sudakov
Journal of Combinatorial Theory, Series B 97 (4), 612-619, 2007
172007
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20